# SDR VNAA2011102700024

- Difficulty date: October 23, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 18,112 hours, 18,571 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG OIL ODOR FROM RIGHT PACK WHEN BLEEDS SWITCHED FROM APU TO ENGINE ON TAKEOFF FROM DAY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS ON RIGHT PACK, NO OIL ODOR DETECTED.  WORK ACCOMPLISHED IAW  MM.  AIRCRAFT RELEASED FOR SERVICE.
